# SDR SWAA2021120642380

- Difficulty date: November 10, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM STA 1016 TO STA 1088; RBL 15 TO LBL 15.  REMOVED CORROSION.   ACCOMPLISHED HFEC SURFACE SCAN IAW B737 NDTM PART 6 51-00-00 PROC 23; 51-00-00 PROC 16; 53-30-00 PROC PROC 3; AND PART 4 51-00-00 PROC 2. NO CRACKS NOTED.  REPAIRED IAW EA 21-153-03421 REV A.
